# SDR U2RA201908090002

- Difficulty date: July 21, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 98,262 hours, 14,774 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 65B0743097
- Condition: Cracked
- Location: Zone 200
- Part time: 98,262 hours, 14,774 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE PN 65B07430-97 FOR WING TO BODY PANEL 293HL CRACKED AND HOLES MISALIGNED WITH CHORD PN 65B15823-7. REMOVED AND REPLACED SUPPORT ANGLE ASSEMBLY P/N 65B07430-97 AND PERFOMED REPAIR TO CHORD P/N 65B15832-7 IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC ENGINEERING ORDER 19321-2.
